# SDR USAA2011031191027

- Difficulty date: February 23, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 73,883 hours, 45,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C24 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM UPPER T-CAP AT BS 312, LBL 12.  REPLACED FLOORBEAM UPPER T-CAP AT BS 312, LBL 12 IAW B737 SRM 53-10-51 REPAIR 5.
